# SDR ASAA2018122627578

- Difficulty date: December 26, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 19,046 hours, 6,223 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Connector
- Part number: DP1103
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE CONNECTOR DP1103 FOR GROUND WING THERMAL ANTI-ICE SOLENOID IS LOOSE. GROUNDED - YES. SECURED DP1103 BACKSHELL PER B737 SWPM SECTION 20-60 STANDARD CONNECTOR PROCESSES. GROUND WING THERMAL ANTI-ICE SOLENOID CHECKS GOOD REF B737-900 AMM TASK 30-11-12-710-801.
